# SDR CALA2012022800136

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 46,472 hours, 15,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5321DB117293
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWD CABIN FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN STA 277 TO 294.5 AT BL 0. REMOVED AND REPLACED FWD CABIN FLOOR STRUCTURE INTERCOSTAL STA 277 TO STA 294.5 IAW SRM 51-40-02.
